MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 70516SI
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the writer attempted to insert a 16f 3 way foley (hmms: 170913) on my palliative patient.When writer inserted foley, writer noticed moderate amount of urine dripping from the end of the foley where the tube drifts to 3 way ports.Writer had a clinical extern dylan r.Observing catheter insertion.Writer asked coworker emily m.Rpn to witness faulty catheter.Dylan obtained another 16f 3 way (same catheter) catheter was inspected before insertion, it appeared to be defected as well.Dylan obtained a 14f 2 way foley that was inspected and appeared to be in good working order.Writer inserted 14f foley with no issues.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the writer attempted to insert a 16f 3-way foley (hmms: (b)(6) on my palliative patient.When writer inserted foley, writer noticed moderate amount of urine dripping from the end of the foley where the tube drifts to 3-way ports.Writer had a clinical extern dylan r.Observing catheter insertion.Writer asked coworker emily m.Rpn to witness faulty catheter.Dylan obtained another 16f 3-way (same catheter) catheter was inspected before insertion, it appeared to be defected as well.Dylan obtained a 14f 2-way foley that was inspected and appeared to be in good working order.Writer inserted 14f foley with no issues.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: "visually inspect the product for any imperfections or surface deterioration prior to use" a dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: "visually inspect the product for any imperfections or surface deterioration prior to use." a dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the writer attempted to insert a 16f 3-way foley (hmms: 170913) on my palliative patient.When writer inserted foley, writer noticed moderate amount of urine dripping from the end of the foley where the tube drifts to 3-way ports.Writer had a clinical extern (b)(6).Observing catheter insertion.Writer asked coworker (b)(6).Rpn to witness faulty catheter.(b)(6) obtained another 16f 3-way (same catheter) catheter was inspected before insertion, it appeared to be defected as well.(b)(6) obtained a 14f 2-way foley that was inspected and appeared to be in good working order.Writer inserted 14f foley with no issues.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22674944
Report Number1018233-2025-06331
Device Sequence Number17072681
Product Code MJC
UDI-Device Identifier00801741025433
UDI-Public(01)00801741025433
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70516SI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer11/21/2025
01/05/2026
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date12/03/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown